HYBRID FIXED POINT THEORY FOR NONINCREASING MAPPINGS IN PARTIALLY ORDERED METRIC SPACES AND APPLICATIONS

Authors

  • B. Dhage Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur Maharashtra, India
  • S. Dhage Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur Maharashtra, India

Abstract

We present some hybrid fixed point theorems for nonincreasing mappings in a partially ordered complete metric space and apply to prove the existence as well as an algorithm for the solutions of initial value problems of nonlinear first order ordinary differential equations. An example is also provided to illustrate the abstract theory developed in this paper.

Downloads

Published

2014-06-12

How to Cite

Dhage, B., & Dhage, S. (2014). HYBRID FIXED POINT THEORY FOR NONINCREASING MAPPINGS IN PARTIALLY ORDERED METRIC SPACES AND APPLICATIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 71-79. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/344

Issue

Section

Research Article